Click & Collect now available!
Please note images are for illustration purposes and may differ from the product(s) you receive
Covonia ALL-IN-ONE is an oral solution containing paracetamol which is an analgesic for pain relief. It also contains phenylephrine hydrochloride, a decongestant to help you breathe more easily. Guaifenesin is an expectorant which loosens phlegm and cetylpyridinium chloride is an antiseptic to ease tickly sore throats.
The medicine provides short term relief of cold and flu symptoms, including aches and pains, headache, blocked nose and tickly sore throat and chesty coughs.
What the medicine looks like
Covonia ALL-IN-ONE is a thick green liquid which smells of menthol and eucalyptus. It is supplied in 160ml bottles
Do not use the medicine if you are
Talk to your doctor or pharmacist if you have
Talk to your doctor or pharmacist if you are taking
Pregnant or breastfeeding
Do not use this medicine if you are pregnant. If you use it when breastfeeding, some drugs in this medicine will be present, in small amounts, in your milk. Ask your doctor or pharmacist for advice if you might be pregnant or are breastfeeding.
Important information about some of the ingredients
Like all medicines, Covonia ALL-IN-ONE can have side effects, although these don’t affect everyone.
Occasional effects:
Rare effects:
Very rare effects:
Other effects (frequency not known):
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for ‘MHRA Yellow Card’ in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.
Always use the measuring cup supplied with the pack.
It is important to shake the bottle for at least 10 seconds before use.
Take this medicine by mouth.
Age:
Adults, the elderly and children over 16 years take 20ml up to 4 times in 24 hours.
Children 12-16 years take 15ml up to 4 times in 24 hours.
DO NOT EXCEED THE STATED DOSE.
The product is for short term use only.
If symptoms persist consult your doctor.
If you take too much Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Take the pack with you to show which medicine you have swallowed.
If you forget a dose
Take the next dose as soon as you remember. Do not take a double dose. You can then carry on with the next dose at the correct time.
Storing this medicine
Medicine should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of any unused medicine. These measures will help to protect the environment.
What the medicine contains
The active ingredients per 20ml are: paracetamol 1000mg, phenylephrine hydrochloride 12.18mg, guaifenesin 200mg, cetylpyridinium chloride 3mg. The other ingredients are: liquid maltitol (E965), sorbitol (E420), ethanol, propylene glycol (E1520), glycerol (E422), saccharin sodium, sodium cyclamate, acesulfame potassium (E950), sodium citrate. Citric acid monohydrate (E330), xanthan gum (E415), levomenthol, eucalyptus oil, colours: quinoline yellow (E104), patent blue v (E131) and purified water gum (E415), levomenthol, eucalyptus oil, colours: quinoline yellow (E104), patent blue v (E131) and purified water.
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
Price promise
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.